American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11U05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Christoph Baxa. The number of solutions of a diophantine equation over a recursive ring. Proc. Amer. Math. Soc. 141 (2013) 4175-4178.
Abstract, references, and article information   
View Article: PDF

[2] Hector Pasten. Representation of squares by monic second degree polynomials in the field of $p$-adic meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 417-446. MR 2833587.
Abstract, references, and article information   
View Article: PDF

[3] Hector Pasten. An extension of Büchi's problem for polynomial rings in zero characteristic. Proc. Amer. Math. Soc. 138 (2010) 1549-1557. MR 2587438.
Abstract, references, and article information   
View Article: PDF

[4] Kirsten Eisenträger and Graham Everest. Descent on elliptic curves and Hilbert's tenth problem. Proc. Amer. Math. Soc. 137 (2009) 1951-1959. MR 2480276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexandra Shlapentokh. Elliptic curves retaining their rank in finite extensions and Hilbert's Tenth Problem for rings of algebraic numbers. Trans. Amer. Math. Soc. 360 (2008) 3541-3555. MR 2386235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Harvey M. Friedman. The number of certain integral polynomials and nonrecursive sets of integers, Part 2. Trans. Amer. Math. Soc. 357 (2005) 1013-1023. MR 2110430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexandra Shlapentokh. On Diophantine definability and decidability in some infinite totally real extensions of $\mathbb Q$. Trans. Amer. Math. Soc. 356 (2004) 3189-3207. MR 2052946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bjorn Poonen. Hilbert's Tenth Problem and Mazur's Conjecture for large subrings of $\mathbb{Q}$. J. Amer. Math. Soc. 16 (2003) 981-990. MR 1992832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Karim Zahidi. On Diophantine sets over polynomial rings . Proc. Amer. Math. Soc. 128 (2000) 877-884. MR 1641141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel Berend and Yuri Bilu. Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996) 1663-1671. MR 1307495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carlos R. Videla. Hilbert's tenth problem for rational function fields in characteristic $2$ . Proc. Amer. Math. Soc. 120 (1994) 249-253. MR 1159179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. H. Kim and F. W. Roush. Undecidability of parametric solutions of polynomial equations . Proc. Amer. Math. Soc. 118 (1993) 345-348. MR 1132414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexandra Shlapentokh. Hilbert's tenth problem for rings of algebraic functions in one variable over fields of constants of positive characteristic . Trans. Amer. Math. Soc. 333 (1992) 275-298. MR 1091233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thanases Pheidas. Hilbert's tenth problem for a class of rings of algebraic integers . Proc. Amer. Math. Soc. 104 (1988) 611-620. MR 962837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bernd Sturmfels. On the decidability of Diophantine problems in combinatorial geometry. Bull. Amer. Math. Soc. 17 (1987) 121-124. MR 888886.
Abstract, references, and article information   
View Article: PDF

[16] Peter Pappas. A Diophantine problem for Laurent polynomial rings . Proc. Amer. Math. Soc. 93 (1985) 713-718. MR 776209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1